# SDR 2017F00025

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N444WB
- Make and model: Lear 35A
- Aircraft serial: 35A105
- Engine: Garrtt TFE73122B
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT CREW RECEIVED THE LT FUEL COMPUTER ANNUNCIATOR LIGHT. FOLLOWED BY A RED LOW OIL PRESSURE LIGHT. THE ENGINE WAS SHUT DOWN AND LANDED SAFELY.
